# SDR COMA0160535

- Difficulty date: July 29, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 14,566 hours, 14,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

EMERG LIGHTS ILLUMINATED WITH SWITCH IN AUTO POSITION.FOUND CANNON PLUG JB-6 DISCONNECTED. SECURED CONNECTOR AND SYSTEM TEST NORMAL.
